# SDR DALA2020011000181

- Difficulty date: January 10, 2020
- Submitted: January 10, 2020
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 53173
- Aircraft time: 74,650 hours, 55,463 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Gusset
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE GUSSET AT 4:00 POSITION CRACKED. NEW TAIL CONE ORDERED , TAIL CONE INSTALLED ON AMDS W/C 5350- 01077-0101. TAILCONE, AFT U OFF 88-5353-9-0002 49828 ON 88-5353-9-0001 00036. (LP1439304)
